# SDR CA160201003

- Difficulty date: January 30, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE LDG GEAR DID NOT EXT/USED ALT GEAR EXTENSION.  NO REVELANT FAULT CODES FOUND IN PSEU/PERFORMED GEAR SWINGS WITH PUMP AND MULE/NO DEFECTS FOUND/HAVE TECHS HEADED TO ASSIST/POSSIBLE NLG DOOR ACTUATOR OR MECHANICAL SEQUENCE VALVE/MORE TO FOLLOW.   MAINTENANCE FOUND NLG ACTUATOR LEAKING INTERNALLY, REPLACED FUNCTION CHECKED OK.
